# SDR UPS06148012

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYSTEM LIGHT FAILS TO ILLUMINATE WITH EITHER PUSH TO TEST OR ADJ/TEST PROCEDURE AMM 52-73-00-05.  RELAMPED PER 52-73-11-04.
